# SDR HEEA083819

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 3,596 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 406010401117
- Part serial: A911
- Condition: Leaking
- Location: Main Rotor
- Part time: 3,291 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR SWASHPLATE HAS GREASE IN BOOT. REPAIRED.
